# SDR UPS98627672

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Airframe
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, A/C SKIDDED OFF THE RUNWAY.  THE A/C HAS STRUCTURAL DAMAGE TO THE RT MAIN GEAR WELL AREA, RT WING FWD AND TRAILING EDGES, RT PYLON, AND ENGINE AREAS, FOUND AT THIS TIME MORE DETAILS TO COME AS THEY BECOME AVAILABLE.
